# SDR 2001UALA00191

- Difficulty date: March 5, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Aircraft time: 41,278 hours, 22,160 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bolt
- Condition: Improper Part
- Location: Fuel Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

FUEL SEEPING FROM THE TOP OF THE RIGHT WING.  *S/D*  FOUND THE FUEL LEAK TO BE RESULTING FROM BOLTS BOTTOMING OUT IN THE DOME NUTS IN THE SUSPECTED PANEL.  REPLACED THE PANEL.  THE BOLTS HAVE BEEN SWITCHED OUT WITH SHORTER ONES IN ORDER TO ELIMINATE THE PROBLEM.
